MAUDE Adverse Event Report: BIOTRONIK SE & CO. KG VOLTA 2CR 60/16 US; ICD LEAD

BIOTRONIK SE & CO. KG VOLTA 2CR 60/16 US; ICD LEAD
Model Number 384105
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Ambient Noise Problem (2877)
Health Effect - Clinical Code Shock from Patient Lead(s) (3162)
Date of Event 06/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is currently not available for analysis.No conclusion can be drawn at this time.The investigation will be re-opened should additional data become available.
 
Event or Problem Description
It was reported this rv lead was explanted and replaced due to inappropriate shocks and noise.
 
Additional Manufacturer Narrative
On 11/28/18 - updated analysis received.Upon receipt, the lead under complaint was found cut approx.15 cm distal to the is-1 connector pin.Only the proximal fragment was received for analysis.The distal fragment, including the shock coils and the lead tip, was missing.The returned lead fragment was visually and electrically analysed.The visual inspection revealed that the insulation was, apart from the present cut, free of breaches.During the electrical analysis, the dc resistances of the received conductor fragment were measured.No peculiarities were found.Further analysis of the returned lead fragment did not reveal any irregularity that might have contributed to the reported clinical observation.The manufacturing process for this lead was re-investigated.All production steps had been performed accordingly.There was no sign of any inconsistency during the manufacturing process.In conclusion, the analysis did not reveal any sign of a material or manufacturing problem.

Brand Name
VOLTA 2CR 60/16 US
Common Device Name
ICD LEAD
Manufacturer (Section D)
BIOTRONIK SE & CO. KG
woermannkehre 1
berlin D-123 59
GM  D-12359
MDR Report Key7651176
Report Number1028232-2018-02228
Device Sequence Number1871669
Product Code NVY
UDI-Device Identifier04035479143398
UDI-Public(01)04035479143398
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P980023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384105
Device Catalogue NumberSEE MODEL NO.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/18/2018
Supplement Date Received by Manufacturer11/28/2018
Initial Report FDA Received Date06/29/2018
Supplement Report FDA Received Date01/18/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;